Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Errata: ``Products of Hermitian matrices and symmetries''


Author: Heydar Radjavi
Journal: Proc. Amer. Math. Soc. 26 (1970), 701
MSC: Primary 15.30
DOI: https://doi.org/10.1090/S0002-9939-1970-0265379-3
Original Article: Proc. Amer. Math. Soc. 21 (1969), 369-372.
MathSciNet review: 0265379
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15.30

Retrieve articles in all journals with MSC: 15.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0265379-3
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society